# SDR SWIA202265088

- Difficulty date: January 13, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*IN MAIN CABIN, ON INTERCOSTAL BETWEEN FRAME FS349 AND FS364, AND BETWEEN STR17L AND STR16L, SIDEWALL SUPPORT BRACKET IS CORRODED.  (MARKED)    (C-CHECK RO 3/14/2022)    FOUND SIDEWALL SUPPORT BRACKET BETWEEN FS 349 AND FS 364 AND BETWEEN STR 17L AND 16L OUT OF LIMITS REF CRJ 200 SRM 53-00-00 AND REPLACED WITH NEW BRACKET 601R40122-49 REF CRJ 200 SRM 51-42-06.
